Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the reduction number
of some graded algebras

Authors: Henrik Bresinsky and Lê Tuân Hoa
Journal: Proc. Amer. Math. Soc. 127 (1999), 1257-1263
MSC (1991): Primary 13C05, 13A15
Published electronically: January 27, 1999
MathSciNet review: 1473657
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of the paper confirms, for generic coordinates, a conjecture which states that $r(R/I) \le r(R/in(I))$. Here $I$ is a homogeneous polynomial ideal in $R$ and $r(R/I)$ and $r(R/in(I))$ are the reduction numbers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13C05, 13A15

Retrieve articles in all journals with MSC (1991): 13C05, 13A15

Additional Information

Henrik Bresinsky
Affiliation: Department of Mathematics, University of Maine, Orono, Maine 04469-5752

Lê Tuân Hoa
Affiliation: Institute of Mathematics, Box 631, Bò Hô, Hanoi, Vietnam

PII: S 0002-9939(99)04622-5
Keywords: Monomial ideal, Borel-fixed ideal, generic coordinates, reduction number
Received by editor(s): April 18, 1997
Received by editor(s) in revised form: August 6, 1997
Published electronically: January 27, 1999
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia